# SDR UALA2009012700290

- Difficulty date: January 26, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 72,562 hours, 8,221 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BROKEN, HALF OF THE EMERGENCY LIGHT IS ILLUMINATED AT SEAT ROW 33 LEFT.   RELAMPED EMERGENCY LIGHT, CHECKS NORMAL.
